# SDR CALA2021040600429

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715120200
- Condition: Damaged
- Location: Frms 55a-59 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR SILL PLATE SURFACE 6EA ATT SCREW HOLE FOUND ELONGAT ED AT FR55A-FR59 STGR38 REF NON-ROUTINE NO.: 9429297,  SPEC NO.A3NB-53-4-6179.  AFT CGO DOOR SILL REPAIRED AS PER ECRA 5341-01239 REV A AND RELATED COVER SHEET, CONNECTION SHEET & FIT TINGS REPLACED AS PER ECRA5341-01239 REV A AND DWG D5347700 REV L & R, THIS ECRA PROVIDE INSTRUTION TO ACCOMPLISH A CATEGORY B R EPAIR PENDING FATIGUE ANALYSIS, PART 1.B.
